Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    8,788

starting month 3 claravis now 60 mg!

GallardoGrl

1,056 views

Well i was very excited and nervous today! It was my derm appointment for my follow up for month three of taking claravis 40 mg per day. Well this is the start of month three, which is really exciting! I have broken out my entire course so far, not badly and in fact I didn't even really mind breaking out because I could see that it was coming from underneath my skin, it was stuff that needed to come out! I had all these little bumps under the surface, the stuff you can't get to no matter how hard you try! gross i know! but whatever its the ugly truth!

During my past two months all those little bumps have been surfacing and going away! like magic poof! So now i have nearly no bumps under my skin, maybe two or three little itty bitty ones. Which is amazing because my jawline and chin used to be filled with them.

So I am happy with my progress. I think i tend to be hard on myself because when other ppl told me after month one that my skin was looking better I wouldn't really agree or disagree. I think I was kinda afraid to admit it was getting better, like I would jinx it or something.

But now, I can't deny that it is getting better! way better!

I was nervous for my appointment actually because I was kind of scared that there is a small chance I could be pregnant! I know its like the only rule to accutane and I was kind of following the rules. I was using birth control, not abstinence, but birth control pills regularly. However, I got my period twice in one month. So I stopped the pills after that so I could get back on track the next month. BUT...I couldn't remember when my last period was or when I was supposed to get my period again.

I was in the derm office like freaking out, suprisingly not because I could be told I might have a child but because I didn't want them to take away my claravis!!!!!! And I was hoping she would UPPPP my dosage. and she did, to sixty mg! wahooo, i know this is going to mean more chapped lips and more dryness and probably maybe even an initial breakout, but I don't care! I hope it also means faster more consistant progress!

We'll see. I am picking up the prescription tomorrow!

I have one cyst on my cheek, its my only real active blemish at the moment but its HUGE! The derm injected it so hopefully by tomorrow it will have subsided a little :shhh:

Anywhoo, just wanted to talk skin stuff with somebody!

night night

oxoxox!

Ashley



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×